MathSciNet Relay Station
MathSciNet bibliographic data
MR1775882 (2001i:47041) 47B33 (30D45 30D50)
Makhmutov, Shamil; Tjani, Maria Composition operators on some Möbius invariant Banach spaces. Bull. Austral. Math. Soc. 62 (2000), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement